Compactness of 6-weakly compact operators

Aqzzouz, Belmesnaoui and Aboutafail, Othman and Hmichane, Jawad: Compactness of 6-weakly compact operators. Acta scientiarum mathematicarum, (78) 1-2. pp. 163-171. (2012)

[img] Cikk, tanulmány, mű
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2012
Volume: 78
Number: 1-2
Page Range: pp. 163-171
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 170-171.; Abstract
Official URL:
Date Deposited: 2016. Oct. 15. 14:09
Last Modified: 2019. Sep. 09. 13:44

Actions (login required)

View Item View Item